# SDR AALA20071429

- Difficulty date: August 7, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Engine: Rroyce RB211535E4
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Contaminated
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T844/07AUG SNA TO ORD - LEFT ENGINE VIBRATION FOLLOWED BY LOW ENGINE GAS TEMPERATURE AND LOW OIL PRESSURE INDICATIONS.  SHUT DOWN LEFT ENGINE AND LANDED DEN WITHOUT INCIDENT.  SINGLE ENGINE TIME 19 MINUTES.  FOUND GEARBOX CHIP DETECTORS CONTAMINATED WITH METAL. REPLACED NUMBER ONE ENGINE ON 07 AUGUST AT DEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
